# SDR 95ZZZX4113

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 216362035
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FOUND CRACK INDICATION ON 5TH SCALLOP OF RIGHT FUEL MANIFOLD, NR 1 ENGINE.  P/N 2-163-620-35, S/N 1777P.  AIRCRAFT IN HEAVY CHECK, MAINIFOLD TO BE REPLACED.
